# SDR DALA2022083005829

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 44,840 hours, 22,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 R1 DOOR GIRT BAR WOULD NOT ARM. CORRECTIVE ACTION: PULLED DEBRIS OUT OF GIRT FAR FITTING. CKS NRML. (9029242)
